Format

Send to

Choose Destination
Clin Infect Dis. 2006 Apr 15;42(8):e72-5. Epub 2006 Mar 13.

Aerosolized ribavirin-induced reversible hepatotoxicity in a hematopoietic stem cell transplant recipient with Hodgkin lymphoma.

Author information

1
Department of Lymphoma and Myeloma, Section of Cytokines and Supportive Oncology, The University of Texas M. D. Anderson Cancer Center, Houston, TX 77030, USA.

Erratum in

  • Clin Infect Dis. 2006 May 15;42(10):1512.

Abstract

We describe a case of acute hepatic toxicity associated with aerosolized ribavirin in a bone marrow transplant recipient with documented respiratory syncytial virus infection. The temporal relationship with drug administration and the liver biopsy results suggested drug-induced hepatic injury. As the use of aerosolized ribavirin to treat respiratory syncytial virus infections continues, it is imperative that careful attention be paid to possible adverse effects of therapy in the high-risk population of immunosuppressed patients.

PMID:
16575720
DOI:
10.1086/502651
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Silverchair Information Systems
Loading ...
Support Center